# SDR AALA202205279099

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737
- Aircraft serial: 29529
- Aircraft time: 59,616 hours, 24,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FLOOR SUPPORT AT STA 540 BUTT LINE 0 TO LEFT BUTT LINE 2. REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02-0G,
